PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Approximation in weighted generalized grand Lebesgue spaces

Volume 143 / 2016

Daniyal M. Israfilov, Ahmet Testici Colloquium Mathematicum 143 (2016), 113-126 MSC: Primary 41A10, 41A30; Secondary 42A10. DOI: 10.4064/cm6555-12-2015 Published online: 3 December 2015

Abstract

The direct and inverse problems of approximation theory in the subspace of weighted generalized grand Lebesgue spaces of $2\pi $-periodic functions with the weights satisfying Muckenhoupt's condition are investigated. Appropriate direct and inverse theorems are proved. As a corollary some results on constructive characterization problems in generalized Lipschitz classes are presented.

Authors

  • Daniyal M. IsrafilovDepartment of Mathematics
    Balikesir University
    Balikesir, Turkey
    and
    Institute of Mathematics and Mechanics of ANAS
    Baku, Azerbaijan
    e-mail
  • Ahmet TesticiDepartment of Mathematics
    Balikesir University
    Balikesir Turkey
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image